# SDR HALA9700145

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HNL - FLT 25 - LOG PAGE 3928369.  AFTER LANDING, APU SLOW TO START AND F/A REPORTED SMOKE SMELL IN CABIN.  INSPECTED RECIRCULATION FANS FOR CONDITION AND SECURITY.  CHECKED ALL SIDE WALL AND CEILING VENTS.  SUSPECT APU EXHAUST ENTERING IN CABIN AFTER LANDING.  (X)
